Multiple tunnelings in d-dimensions : a quantum particle in a hierarchical potential
Annales de l'I.H.P. Physique théorique, Volume 42 (1985) no. 1, p. 73-108
@article{AIHPA_1985__42_1_73_0,
     author = {Jona-Lasinio, G. and Martinelli, Fabio and Scoppola, E.},
     title = {Multiple tunnelings in d-dimensions : a quantum particle in a hierarchical potential},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {42},
     number = {1},
     year = {1985},
     pages = {73-108},
     zbl = {0586.35030},
     mrnumber = {794366},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1985__42_1_73_0}
}
Jona-Lasinio, G.; Martinelli, F.; Scoppola, E. Multiple tunnelings in d-dimensions : a quantum particle in a hierarchical potential. Annales de l'I.H.P. Physique théorique, Volume 42 (1985) no. 1, pp. 73-108. http://www.numdam.org/item/AIHPA_1985__42_1_73_0/

[1] G. Jona-Lasinio, F. Martinelli, E. Scoppola, Quantum Particle in a hierarchical potential with tunneling over arbitrarily large scales. Preprint Université Paris VI. PAR LPTHE 84/09. March 1984. To appear in J. Phys. A : Math. and Gen. | MR 763617

[2] G. Jona-Lasinio, F. Martinelli, E. Scoppola, New Approach to the Semiclassical Limit of Quantum Mechanics. I. Multiple tunneling in one dimension. Comm. Math. Phys., t. 80, 1981, p. 223-254. G. Jona-Lasinio, F. Martinelli, E. Scoppola, The Semiclassical Limit of Quantum Mechanics: a qualitative theory via Stochastic Mechanics. Phys. Rep., t. 77, n° 3, 1981, p. 313-327. A different approach to the same kind of problems has been developed recently by B. Helffer and J. Sjöstrand, Multiple Wells in the Semiclassical Limit. I. To appear in CPDE. Puits Multiples en Limite Semiclassique. II. Preprint 1984. See also: S. Graffi, V. Grecchi, G. Jona-Lasinio, Tunneling Instability via Perturbation Theory, to appear in J. Phys. A. | MR 623159

[3] G. Jona-Lasinio, F. Martinelli, E. Scoppola, paper in preparation.

[4] D.B. Pearson, Singular Continuous Measures in Scattering Theory, Comm. Math. Phys., t. 60, 1978, p. 13-36. | MR 484145 | Zbl 0451.47013

[5] J. Fröhlich, T. Spencer, Absence of diffusion in the Anderson tight binding model for large disorder or low energy. Comm. Math. Phys., t. 88, 1983, p. 151-184. J. Fröhlich, T. Spencer, A rigorous approach to Anderson localization, Phys. Reports, t. 108, n° 1-4, 1984, p. 9. | MR 696803 | Zbl 0519.60066

[6] H. Kunz, B. Souillard, Sur le spectre des opérateurs aux différences finies aléatoires. Comm. Math. Phys., t. 78, 1980, p. 201-246. | MR 597748 | Zbl 0449.60048

[7] H. Holden, F. Martinelli, On absence of Diffusion near the Bottom of the Spectrum for a random Schrödinger Operator on L2 (Rν). Comm. Math. Phys., t. 93, 1984, p. 197-217. | MR 742193 | Zbl 0546.60063

[8] B. Simon, Schrödinger Semigroups. Bull. Amer. Math. Soc., t. 7, 1983, p. 447. | MR 670130 | Zbl 0524.35002

[9] M. Reed, B. Simon, Methods of Modern Mathematical Physics, IV. Academic Press, 1975-1978. | MR 751959 | Zbl 0401.47001

[10] B. Simon, Functional integration and Quantum Physics. Academic Press, New York, 1979. | MR 544188 | Zbl 0434.28013

[11] F. Wegner, Bounds on the density of states in disordered systems. Z. Physik, t. B44, 1981, p. 9-15. | MR 639135

[12] Ju.M. Berezanskii, Expansion in eigenfunctions of selfadjoint operators. Translations of Mathematical Monographs, t. 17, A. M. S., 1968. | MR 222718 | Zbl 0157.16601